# SDR DALA2019081204731

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 51,267 hours, 35,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26C EMERGENCY LIGHT IS NOT ILLUMINATING. MAINTENANCE SUSPECTS A BAD EMERGENCY BATTERY POWER SUPPLY PACK,  REPLACED THE BATTERY PACK IAW AMM 33-51-03.  EEPL SYSTEM NOW OK FOR SERVICE.
